# SDR SIMA200201501

- Difficulty date: January 15, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N177AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 2016
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJT - FLT 3542 - DURING PREFLIGHT, ATTENDANT REPORTED THE LEFT OVERWING EMERGENCY EXIT SIGNS INOPERATIVE.  AIRCRAFT WAS FERRIED TO DFW FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY UNIT 23LN IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
